# SDR QXEA200800454

- Difficulty date: May 7, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 25,151 hours, 35,906 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - AUTOFEATHER SLOW TO ARM.  ARMS ABOUT 90 PERCENT TORQUE.  MAINTENANCE PLACED ON MEL 61-2.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED BY RIGGING THE ARMING POTS IAW 76-10-15-820-802.  NOW ARMS AT 78-80 PERCENT.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
